... I have been taking Norco 10 for several months and have always followed EXACT dosing instructions. The past couple of weeks I find I have to take them a little closer together to keep the "withdrawl" pain at bay. (Very achy legs,tired,headache... )should I ask my doctor for more norco pills? I am pretty concerned that my body seems to be pretty dependent on the drug. Any advice?
I am fortunate and am able to talk openly with my pain management doctor, she has encouraged it and I have found that (I have been to several I also have other medical issues) if you can't be open and have an honest discussion with your doctor then I really wonder if I have the right doctor for me, your body gets use to a certain dose of medicine and it takes more in order to maintain the same type of pain control as when you first started on it , I think being able to explain to the doctor what is going on is important then together you should discuss your options. I would express those concerns, it's your body and you have every right to feel comfortable to express your concerns. I wish you the very best and I hope you are able to find the medication that will help you be the best that you can be
You should tell your doctor that you just aren't getting the pain relief that you used to, and tell him HOW it is affecting your life - things you cannot do now, etc. I would say that you have however many hours of increased pain between doses of your medication. I Would Not tell him that you have been taking your medication closer together as that is not how it was prescribed and some doctors just don't stand for that. You are expected to take the medication 6 hours apart and if it only lasts 4 hours you are expected to suffer for those 2 hours. So, to have the best outcome for this discussion, stick to what the prescription says for the dosing, and come up with specifics of how the pain affects and limits you during the hours in between dosages. I don't advocate lying, so take your medicine, as prescribed, from now until your appt so your conscience can be clear. Take care /
Depending on what your pain is whether it be acute or chrontic there is a big difference, after awhile on pain meds you can build up a tolerance to the dose you are on & it may need to be increased or taken more often in which case you need to discuss this with your prescribing doctor so you don't run out before the next script is due. Their are other meds out there to treat chrontic pain also. Some seizure meds help with nevre pain called neuralgia, & some antidepressants help with pain also. Do you see a Pain Management doctor or just your Primary care physician?Either one can help in these arears. You didn't provide much info about your conditions, so I hope I have given you enough info to talk to your doctor about this problem. I'm sure it's a tolerance issue rather than addiction if that is your concern...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does Vicodin and Norco show up as the same drug in a blood test? I took a total of 2 7.5 72hr befor?
Posted 7 Nov 2011 • 1 answer
Posted 26 Nov 2011 • 6 answers
Posted 15 Jun 2012 • 3 answers
Posted 11 Apr 2016 • 1 answerFAQ by Drugs.com
How do I talk to my pain doctor about getting off Norco 10.? I am scared he might just close mycase?
Posted 7 Jan 2017 • 1 answer